# SDR DALA2021120607490

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 67,395 hours, 25,395 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Disconnected
- Location: Flap Hndl Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

SHIP 3754 -ATB- DUE TO FLAPS DISAGREE AFTER TAKEOFF. FLAPS WOULD NOT RETRACT. CORRECTIVE ACTION: FOUND FLAP HANDLE POSITION SENSOR ROD DISCONNECTED AT THE BOTTOM OF THE FLAP HANDLE. RECONNECTED ROD END. OPS CHECKS GOOD.
